Lining too thick!

After waiting what feels like an eternity to start my injections I was told today this month is out as my lining is too thick. I went to the clinic yesterday on day 2 and it was 7.3mm so they told me to go back today, it had only reduced to 7.1 so not thin enough to start. Gutted to say the least. Im on short protocol so to call again with my next period, another month of this! Has anyone else had any experience of this. I am now concerned next month will be the same. No idea how common it is.

5 Replies

  • Hi LBMI1979. So sorry to hear this. It’s so frustrating when all doesn’t go as it is supposed to. It may be that you need to go on a long protocol in order to shrink your womb lining right down before you start stimulating?? Something to take up with the clinic when you next speak to/see them. Hope all is soon sorted for you, so that next time you get to go through the whole cycle. Diane

  • Thanks Diane for responding. I am on Metformin, started day 21 of my last cycle and have been advised to still continue with them and phone on the first day of my next period.

    I wondered if they may have slowed the flow of my period but was advised probably not.

    Typically my period came full force yesterday (day 4) which is just typical. Fingers crossed next month is better.

  • Hi LBM1979. Thanks for the update. The Metformin won’t have had any effect on your period. It is usually given to “mop up” any excess hormone insulin in the body cells, which can prevent the pituitary gland from getting a message through to your ovaries to get one of them to ovulate. It is often prescribed these days, especially if you suffer from polycystic ovaries, although even if you don’t, it is still prescribed. Let’s keep our fingers crossed for next time. Diane

  • Thanks Diane, your posts are great info. I think i have been prescribed Metform as i am in danger of over stimulating so to try and prevent that.

    I will keep you posted. Xx

  • Hi LBM1979. Thanks for the kind comment – good to hear. Metformin usually allows the other drugs to work properly, so fingers crossed you don’t over stimulate. I’m sure they will keep a close eye on you. Do let me know how it goes if you can. Diane

You may also like...